# SDR AALA2019111209017

- Difficulty date: November 9, 2019
- Submitted: November 13, 2019
- Operation: Air carrier
- Aircraft: N284AY
- Make and model: Airbus A330-243
- Aircraft serial: 1095
- Aircraft time: 40,131 hours, 5,943 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: SPSA340152
- Part serial: 6620
- Condition: Leaking
- Location: Cockpit
- Part time: 19,179 hours, 3,035 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS AT FL370 A/C DEVELOPED HIGH PITCH SEQUEL WE DESCENDED TO FL350, NO IMPROVEMENT NO PRESSURIZATION ISSUES. CABIN CONSTANT PRESSURE AT ALL TIMES SEQUEL QUIT ABOUT FL300 LOCATED AT FWD WINDSHIELD. MAINTENANCE REMOVED & REPLACED L/H & R/H WINDSHIELD IAW JOB CARD 33L21056001 FOR BOTH SIDES. NO SEQUEL NOTED AT THIS TIME. (SEE SDR # AALA201911129024)
